Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Correction to: ``The differentiability of Riemann's function'' [Proc. Amer. Math. Soc. 34 (1972), 463-468; MR0308337 (46 #7451)]

Author: Arthur Smith
Journal: Proc. Amer. Math. Soc. 89 (1983), 567-568
MSC: Primary 26A27
Original Article: Proc. Amer. Math. Soc. 34 (1972), 463-468.
MathSciNet review: 715889
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A27

Retrieve articles in all journals with MSC: 26A27

Additional Information

Keywords: Riemann function, rational approximations to reals, nondifferentiability
Article copyright: © Copyright 1983 American Mathematical Society